# SDR SWAA2023052529591

- Difficulty date: April 20, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING PANEL 651FB HAS A CRACKED BRACKET ON THE SEAL RETAINER.<[01] R/R R/H WING PANEL 651FB BRACKET IAW SRM 51-40-02.;[02] INSPECTED C/A 1. ANDY HERNANDEZ (TECHNICIAN); 27-APR-2023 03:46 UTC R/R R/H WING PANEL 651FB BRACKET IAW SRM 51-40-02.
